# SDR UALA2012052302886

- Difficulty date: May 23, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 87,025 hours, 9,731 cycles
- Engine: Pwa PW4056
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR INDICATION,  ACFT RETURNED TO FIELD WHEN BOTH BODY GEAR DOOR DIDN'T STOW. PER CREW THEY CYCLED GEAR, GEAR DROPPED THEN RETRACTED NORMALLY. BODY GEAR DOOR SHOWED IN TRANSIT WHOLE TIME. WHEN ACFT GOT TO GATE BODY GEAR WERE BOTH HANGING DOWN. ACCOMPLISHED AMM. CONFIRMED ALL CHECKS ARE NORMAL.
